# SDR ASAA2020010631789

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 36,616 hours, 10,903 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EGT SHOWS RED BOX ON ENGINE SHUTDOWN. GROUNDED - YES. ACCOMPLISHED EEC TEST PER B737-800 AMM 73-21-00-700-804-F00. PERFORMED INPUT MONITORING OF THE T49.5 SYSTEM AND NOTICED S4 TEMPERATURE WAS READING A HIGH. REMOVED AND REPLACED S4 PROBE IAW AMM 77-21-01-000/400. ACCOMPLISHED EEC TEST. TEST PASSED. PERFORMED INPUT MONITORING OF THE T49.5 SYSTEM AND S4 TEMPERATURES WITHIN RANGE. ACCOMPLISHED POWER ASSURANCE CK REF AMM 70-00-00-700-813-F00 NO DEFECT FOUND.
